MAUDE Adverse Event Report: MAQUET SAS POWERLED II; LAMP, SURGICAL

MAQUET SAS POWERLED II; LAMP, SURGICAL
Model Number ARDPWT229062A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Initial reporter was clinical engineer.Event site telephone: (b)(6).H3 other text : device was not returned to the manufacturer.
 
Event or Problem Description
On (b)(6) 2023 getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the handle of the monitor came off during surgery, this event did not cause any delays.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause serious injury.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The correction of d4 version or model #, catalog #, serial #, h3a device evaluated by manufacturer?, h3b device not eval provide code, h3c if other provide code -explain, h4 manufacture date fields deems required.This is based on the internal evaluation.Previous d4 version or model #: ard569241917/ard569242913.Corrected d4 version or model #: ardpwt229062a.Previous d4 catalog #: ard569241917/ard569242913.Corrected d4 catalog #: blank.Previous d4 serial #: (b)(6).Corrected d4 serial #: 500100.Previous h3a device evaluated by manufacturer?: no.Corrected h3a device evaluated by manufacturer?: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code -explain: device not returned to manufacturer.Corrected h3c if other provide code -explain: n/a.Previous h4 manufacture date: 2020-08-11.Corrected h4 manufacture date: 2022-08-23.Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the handle of the monitor came off during surgery, this event did not cause any delays.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause serious injury.It was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The claimed device was being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed by subject matter expert at manufacturer¿s.The analysis is following: the detachment between aluminum cylinder and the handle support is probably due to mechanical shocks, collisions or excessive efforts.To prevent any similar incident: - during the manufacturing the parts are degreased, - the quantity of the instant adhesive gel deposited is checked, - the adhesive bonding is checked by manual traction during the manufacturing, - the user manual # (b)(4) xs/xd flat screen monitors holders mentions to check the condition of the serializable handle.As part of continuous improvement a request change has been launched (# (b)(4)).The design team is currently studying various solutions.The new design will eliminate the need for bonding between the aluminum cylinder and the handle support.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17305529
Report Number9710055-2023-00510
Device Sequence Number17938293
Product Code FTD
UDI-Device Identifier03700712406066
UDI-Public(01)03700712406066
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWT229062A
Device Catalogue NumberARD569241917/ARD569242913
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown